# SDR USAA2011121300001

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2302
- Condition: Damaged
- Location: Door
- Part time: 30,751 hours, 19,804 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING PROTECTIVE CAP ON GAUGE INDICATOR AT DOOR DAMPER & EMERGENCY OPERATION CYLINDER DOOR 831.  REPLACED DOOR-DAMPER & EMERGENCY OPERATION CYLINDER AT DOOR 831 IAW A320 AMM 52-11-14 & PERFORMED ADJUSTMENT OF THE PERCUSSION BELLCRANK FINGER, ADJUSTMENT IS OK IAW A320 AMM 52-11-14-820-002.
